# SDR DALA2025010700139

- Difficulty date: January 6, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N362DN
- Make and model: Airbus A321-213
- Aircraft serial: 8447
- Aircraft time: 18,016 hours, 8,063 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Location: Flap Sys 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3062 - MISC/DE - DUE TO A FLAP SYS 1 FAULT. CORRECTIVE ACTION: REPLACED SFCC 1. (LP 5980062)
